No end in sight :(

I have been suffering from panic attacks for 8 months. There were times when I would go a week or so without having any symptoms and times when I would have 1 or 2 attacks a day. On January 1st of this year, I had a horrible attack, I was so scared I ended up going to emerge. It took 4 Ativan for me to calm down, it was horrible. Ever since I have been having attacks every day. I have tried so many things to make this night mare stop and I don't know what to do anymore, I've become so depressed about my entire situation that I cry everyday. I can't help but ask the question over again and again in my head "why why why?" begging it to go away. When I am not having an attack I am very dizzy, nauseous, shaky, and I have a headache almost all the time. I also feel exhausted. I can't function normally. This is ruining my life. Last week I started to feel better so I stopped taking my Ativan, the next day I was in full blown withdrawals, they only lasted a few days and then i was good for about 3 days, then a few days ago it all started again worst than it was before. I can't even work out without feeling like I am going to pass out. I am so paranoid and always think something is wrong with me or that I am dying. I don't know how much longer I can live like this,

3 Replies

oldestnewest
  • I know exactly how ur feeling, as this time last yr i was like everything uve just said about ur self. I just didnt think the feeling would ever go away. Once i was put on flouxine after a mth of getting in my system i started feeling more and more like myself. Im still on these tablets now. I still have my days but theyve got less and less. U will get better but it takes time. Hope things hurry up and pick up for u xxx

  • Hi 2much,

    I feel for you, all your symptoms seem quite normal for anxiety and panic, but if your worried the doctor should be able to put your mind at rest.

    Have you had any help from the doctors, like therapy?

    i see your on ativan are they the 2mg tablets?

  • Ah hun we all sympathise with you so much we all suffer these terrible symptoms i was at my worst at christmas and really felt like there was no end to it i have been to gp and he has put me on citalopram i still get my off days and panic when i dont feel well and i was having nausea and terrible dizziness last week but felt ok for couple of days it is our anxiety and like donaf says it does get easier read some of our blogs and go see your gp hun see if he can help xxxx

You may also like...